MathSciNet Relay Station
MathSciNet bibliographic data
MR557079 58F05
Vey, Jacques Algèbres commutatives de champs de vecteurs isochores. (French) Bull. Soc. Math. France 107 (1979), no. 4, 423–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement